Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 24, 2017, 6:24 PM EDT for Collier County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2017, 6:24 PM EDT (22:24 UTC)
- Expired
- May 24, 2017, 7:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Collier County, FL
The radar
The Miami radar (KAMX), 108 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted.
075
WUUS52 KMFL 242224
SVRMFL
FLC021-242300-
/O.NEW.KMFL.SV.W.0014.170524T2224Z-170524T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
624 PM EDT WED MAY 24 2017
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southwestern Collier County in southwestern Florida...
* Until 700 PM EDT
* At 624 PM EDT, severe thunderstorms were located along a line
extending from near Cape Romano to 20 miles south of Marco Island,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marco Island, Chokoloskee, Everglades City, Plantation Island and
Carnestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2613 8123 2580 8128 2577 8130 2581 8161
2581 8171 2592 8172
TIME...MOT...LOC 2224Z 250DEG 23KT 2589 8160 2565 8163
HAIL...<.75IN
WIND...60MPH
$$
KScharf2 follow-up statements
397
WWUS52 KMFL 242244
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
644 PM EDT WED MAY 24 2017
FLC021-242300-
/O.CON.KMFL.SV.W.0014.000000T0000Z-170524T2300Z/
Collier FL-
644 PM EDT WED MAY 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTH CENTRAL COLLIER COUNTY...
At 644 PM EDT, severe thunderstorms were located along a line
extending from 7 miles north of Copeland to 7 miles southwest of
Plantation Island, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown and
Copeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2598 8159 2613 8123 2580 8128 2577 8130
2581 8160 2581 8161
TIME...MOT...LOC 2244Z 262DEG 24KT 2607 8133 2576 8146
HAIL...<.75IN
WIND...60MPH
$$
KScharf034
WWUS52 KMFL 242300
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
700 PM EDT WED MAY 24 2017
FLC021-242309-
/O.EXP.KMFL.SV.W.0014.000000T0000Z-170524T2300Z/
Collier FL-
700 PM EDT WED MAY 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COLLIER COUNTY
WILL EXPIRE AT 700 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. Strong storms will
continue to affect eastern Collier County until 8 pm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southwestern Florida.
LAT...LON 2598 8159 2613 8123 2580 8128 2577 8130
2581 8160 2581 8161
TIME...MOT...LOC 2259Z 250DEG 23KT 2608 8129 2577 8142
$$
KScharfWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:55 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 24, 3:55 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
355 PM EDT Wed May 24 2017
.DISCUSSION...
...SEVERE THUNDERSTORM WATCH IN EFFECT FOR GLADES, COLLIER,
HENDRY, PALM BEACH, AND BROWARD COUNTIES THROUGH 11PM...
THIS AFTERNOON AND TONIGHT...The main concern for the remainder of
today and tonight continues to be for strong to severe storms across
all of South Florida. Outside of any convective development, it will
remain a hot and breezy day with temperatures currently peaking in
the low-mid 90s and southwest winds gusting to near 30 mph.
A warm, moist and unstable atmosphere is in place across South
Florida this afternoon with a few showers and storms already
developing across the region. Southwesterly flow is picking up to 30-
40kts between 4-9kft, with 0-1km helicities a respectable 100
m2/s2. Further north, severe weather is already ongoing across
Central and North Florida with widespread activity.
Severe storm potential looks to come in two phases. The first
will be this afternoon primarily along the east coast, where the
seabreeze has developed and pushed inland across Miami-Dade,
Broward and a portion of the Palm Beach barrier island. Scattered
showers and storms will continue to develop across the region for
the remainder of the afternoon, focusing along the Palm Beach and
Broward metro early evening. With a few models showing low level
helicities increasing to 200-300 m2/s2, along with the low level
jet picking up, the concern remains for strong wind gusts and
isolated tornadoes. Given the instability in place, hail also will
be a concern especially with storm collisions.
Second wave will be this evening through overnight across all of
the region as the pre-frontal squall line over the eastern Gulf
and west Florida approaches the region. Models have sped up the
timing of this line considerably, which is consistent with current
radar trends. The line may weaken as it approaches and moves
further away from its parent front/system, but earlier arrival may
mean more daytime instability is available. Convective activity
looks to continue through the overnight primarily north of a
Everglades City to Boca Raton line. The main threat with overnight
activity will be for strong winds, but isolated tornadoes may
remain a concern with boundary collisions.
Localized heavy downpours can not be ruled out with any activity,
but due to the ongoing dry conditions and quick storm movement, no
significant flooding is expected.
THURSDAY...Showers and storms will continue through the day on
Thursday as the front slowly moves through the area. The best
dynamics will be lifting off to the northeast with the main upper
level trough, though low level winds will continue around 40kts. The
threat for significant severe weather will rapidly diminish during
the morning hours, though a few gusty storms will remain possible.
Activity will diminish from NW to SE into the afternoon as the
front pushes further south.
EXTENDED MEMORIAL DAY WEEKEND...Frontal boundary will wash out
across the far southern peninsula by Friday, with the deeper
moisture finally shunted south of the region into Saturday behind a
secondary weak mid level trough passage. High pressure will build in
both at the surface and aloft, leading to a more suppressed
atmosphere and light winds. A typical South Florida summertime
pattern will be in place with the seabreezes developing and moving
inland each afternoon. A few showers and storms will likely develop
along the sea breeze as it moves in, with the best coverage in the
afternoons and early evening with the seabreeze collision over the
interior. Temperatures will be near to slightly above normal in the
upper 80s and low 90s.
NEXT WEEK...Surface high will move east into the western Atlantic
early next week, with low level flow becoming more easterly across
the region. While both seabreezes will still be able to develop and
move inland, the east coast seabreeze will be more dominant, with
the best afternoon shower/storm chances over the interior and Gulf
coast and the east coast likely staying dry.
&&
.MARINE...Strong and gusty south-southwesterly winds will continue
into early Thursday ahead of the cold front currently moving through
the Florida peninsula. Speeds will continue around 20kts, with gusts
up to 30 knots possible outside of any convection. Seas look to peak
around 6-7ft in the offshore Gulf overnight with similar heights in
the Gulf stream by early Thursday. A Small Craft Advisory remain in
effect for all of the local waters.
Numerous showers and storms are expected from late this afternoon
into this evening as the front pushes further south, with the
potential for a few strong to severe storms. Frequent lightning,
gusts over 50kts, and isolated waterspouts may accompany the
strongest storms.
The front will wash out across the region late Thursday, with winds
becoming west-southwest around 15 knots. Winds will become light and
variable into the upcoming Memorial Day Weekend, with the afternoon
seabreezes developing each afternoon. Winds may reach 10-15kts with
the seabreezes near the coast during the afternoon. Seas diminish to
2ft or less by Saturday. A few storms may affect the intracoastal in
the early afternoon, with the best chances generally over interior
waterways and Lake Okeechobee in the afternoons.
&&
.AVIATION...Latest model guidance continue to show convection
beginning to initiate along the east coast ahead of the upper
trough this afternoon around 21Z. Expect showers and thunderstorms
with gusty winds, possible hail and frequent lightning. At this
time, tempo groups are included for this afternoon convection.
Another round of TSRA will move with the main front into the
evening hours deteriorating conditions into midnight along the
east coast metro. Activity will transition to showers behind the
front into Thursday.
&&
CLIMATE...The east coast metro areas will be getting close to the
record highs for today which are:
Cities Highs So Far Record Highs
MIA 91 94 - 2013
FLL 91 94 - 1951
PBI 91 96 - 1917
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 77 90 70 89 / 70 70 20 20
Fort Lauderdale 77 90 76 90 / 70 70 20 30
Miami 76 88 76 92 / 60 70 20 40
Naples 78 85 71 88 / 80 70 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Thursday morning for FLZ069.
AM...Small Craft Advisory until 11 AM EDT Thursday for AMZ610-630.
Small Craft Advisory until 4 PM EDT Thursday for AMZ650-651-670-
671.
GM...Small Craft Advisory until 11 AM EDT Thursday for GMZ656-657-676.
&&
DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...67/MTHazardous weather outlook, May 24, 1:50 PM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 150 PM EDT Wed May 24 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 250600- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 150 PM EDT Wed May 24 2017 ...SLIGHT RISK OF SEVERE THUNDERSTORMS... ...HIGH RISK OF RIP CURRENTS GULF COAST BEACHES... ...SMALL CRAFT ADVISORY... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: There is a High risk of rip currents on Gulf coast beaches. There is a moderate risk of rip currents Atlantic coast beaches. Thunderstorms: Scattered thunderstorms are expected this afternoon and tonight. Some of the thunderstorms may become severe with damaging winds and large hail. Isolated tornadoes can't be ruled out. Dangerous cloud to ground lightning can be expected. Tornadoes: A tornado cant be ruled out this afternoon and tonight, especially over northern sections of South Florida. Waterspouts: Waterspouts are possible on South Florida waters. Wind: Isolated severe thunderstorms with damaging wind gusts in excess of 60 mph are possible this afternoon and tonight, especially over northern sections of South Florida. In addition, gusty southerly winds of 20 to 30 knots will lead to hazardous marine conditions. A Small Craft Advisory is in effect. Waves: There is a slight risk for high seas around 7 feet in the offshore Gulf waters. Hail: Isolated severe thunderstorms may produce hail to the size of quarters this afternoon and tonight across South Florida. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A small craft advisory for winds of 20 to 25 knots is in effect for Atlantic waters through Thursday afternoon. Thunderstorms are likely Thursday, especially early in the day. The primary hazard will be cloud to ground lightning, but gusty winds will accompany the stronger thunderstorms. Friday through early next week, a few thunderstorms are possible each afternoon, mainly over interior South Florida. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 24, 5:10 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
510 PM EDT WED MAY 24 2017
FLZ063-066-242230-
Hendry FL-Glades FL-
510 PM EDT WED MAY 24 2017
...Significant Weather Advisory for 45 to 55 mph winds for
northwestern Hendry and Glades Counties Until 630 PM EDT...
* At 509 PM EDT...Doppler radar was tracking a line of strong
thunderstorms extending from Lake Placid to Fort Myers, moving
east AT 30 mph. Other strong thunderstorms were located near Moore
Haven and moving northeast at 40 mph.
* The primary impacts will be gusty winds of 45 to 55 mph. These
winds can down small tree limbs and branches...and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
* LOCATIONS IMPACTED INCLUDE...
Labelle, Moore Haven, Lakeport, Buckhead Ridge, Montura, Palmdale,
Felda, Port La Belle, Brighton Seminole Reservation, Devils Garden,
Ortona, Muse, Indian Prairie Canal Mouth, Lake Hicpochee and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms...and may
lead to street flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southern Florida.
LAT...LON 2721 8094 2714 8087 2698 8093 2695 8100
2689 8100 2688 8097 2652 8115 2652 8156
2703 8156 2703 8127 2712 8127 2712 8117
2721 8117
TIME...MOT...LOC 2109Z 270DEG 27KT 2716 8156 2661 8184
KScharfSpecial weather statement, May 24, 5:36 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
536 PM EDT WED MAY 24 2017
FLZ066-069-070-242230-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
536 PM EDT WED MAY 24 2017
...Significant Weather Advisory for 45 to 55 mph winds for western
Collier and central Hendry Counties Until 630 PM EDT...
* At 535 PM EDT...Doppler radar was tracking a line of strong
thunderstorms extending from Lehigh Acres to Bonita Springs to 39
miles southwest of Cape Romano, moving east at 30 mph.
* The primary impacts will be gusty winds of 45 to 55 mph. These
winds can down small tree limbs and branches...and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
* LOCATIONS IMPACTED INCLUDE...
Naples, Marco Island, Ave Maria, Golden Gate Estates, Immokalee,
Belle Meade, Cape Romano, Orangetree, East Naples, Golden Gate,
Lely Resort, Big Corkscrew Island, Vineyards, Royal Palm Hammock,
Naples Park, Marco Island Airport, Naples Manor, West Toll Gate On
Alligator Alley, North Naples and Pelican Bay.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southern and southwestern Florida.
LAT...LON 2633 8186 2632 8166 2642 8166 2642 8156
2651 8156 2652 8115 2607 8146 2580 8158
2582 8169 2600 8184
TIME...MOT...LOC 2135Z 277DEG 26KT 2652 8161 2634 8171 2615 8200 2557
8222
KScharfLocal storm report, May 24, 6:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
602 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM MARINE TSTM WIND 1 W PELICAN BAY 26.23N 81.83W
05/24/2017 M55 MPH GMZ656 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 55 MPH AT THE
NAPLES GRANDE BEACH RESORT
&&
EVENT NUMBER MFL1700153
CWCSpecial weather statement, May 24, 6:16 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
616 PM EDT WED MAY 24 2017
FLZ066>068-070>074-168-172>174-242300-
Inland Broward County FL-Hendry FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Far South Miami-
Dade County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
616 PM EDT WED MAY 24 2017
...Significant Weather Advisory for 45 to 55 mph winds for east
central Collier...Miami-Dade...southeastern Hendry...Broward and Palm
Beach Counties Until 700 PM EDT...
* At 613 PM EDT...Doppler radar was tracking a showers and
thunderstorms across the eastern half of South Florida, moving
northeast at 40 mph. These showers and storms are ahead of a main
line, currently moving onshore in southwest Florida, as well as
the western lake region, which will bring additional showers and
storms to the region.
* The primary impacts will be gusty winds of 45 TO 55 mph. These
winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
* LOCATIONS IMPACTED INCLUDE...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, West Palm Beach, Pompano Beach, Davie,
Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Homestead, Tamarac and Wellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Residents should remain on the alert for additional statements and
possible warnings.
For additional information visit the Miami National Weather Service
website at www.weather.gov/miami. For information in Spanish, visit
our website at www.weather.gov/miami/espanol.
&&
A severe thunderstorm watch remains in effect until 1100 PM EDT for
southern, southeastern and southwestern Florida.
LAT...LON 2599 8004 2571 8007 2560 8013 2554 8010
2530 8022 2535 8027 2529 8033 2529 8039
2530 8039 2520 8050 2522 8057 2523 8054
2523 8052 2524 8054 2523 8059 2518 8062
2629 8109 2696 8051 2697 8003
TIME...MOT...LOC 2213Z 214DEG 33KT 2638 8055
SILocal storm report, May 24, 6:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
617 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM MARINE TSTM WIND 1 W MARCO ISLAND 25.94N 81.75W
05/24/2017 M48 MPH GMZ656 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 48 MPH AT
COLLIER COUNTY ISLES OF CAPRI FIRE STATION 90
&&
EVENT NUMBER MFL1700154
CWCLocal storm report, May 24, 6:23 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM MARINE TSTM WIND 1 W MARCO ISLAND 25.94N 81.75W
05/24/2017 M53 MPH GMZ656 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 53 MPH AT MARCO
ISLAND MARRIOTT BEACH RESORT.
&&
EVENT NUMBER MFL1700155
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:55 AM EDT | Small Craft Advisory | MFL | 36 hr | |
| May 24, 10:53 AM EDT | Rip Current Statement | MFL | Collier | 24 hr |
| May 24, 3:34 PM EDT | Special Marine Warning | MFL | 86 min | |
| May 24, 3:44 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 46 min |
| May 24, 3:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| May 24, 4:23 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 24, 4:37 PM EDT | Special Weather Statement | MFL | Martin | 23 min |
| May 24, 4:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| May 24, 4:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 24, 4:55 PM EDT | Special Weather Statement | MFL | Broward, Monroe, Palm Beach | 80 min |
| May 24, 5:10 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 80 min |
| May 24, 5:36 PM EDT | Special Marine Warning | MFL | 114 min | |
| May 24, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 54 min |
| May 24, 5:44 PM EDT | Special Marine Warning | MFL | 91 min | |
| May 24, 5:49 PM EDT | Special Marine Warning | MFL | 86 min | |
| May 24, 6:16 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 44 min |
| May 24, 6:31 PM EDT | Special Marine Warning | MFL | 89 min | |
| May 24, 6:38 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 52 min |
| May 24, 7:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 24, 7:12 PM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe, Palm Beach | 93 min |
| May 24, 7:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| May 24, 7:52 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 23 min |
| May 24, 7:57 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.